# SDR RAIA2009020200001

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 11,668 hours, 10,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8069 - IAD - BURNING SMELL IN COCKPIT.  MAINTENANCE REMOVED COCKPIT FLOOR PANELS AND INSPECTED ELECTRONIC COMPARTMENT, CONTROL PANEL IAW EMB145 AMM MAINTENANCE PROCEDURE, NO DEFECTS OR BURNT WIRES NOTED.
